Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Generalization of continuous posets


Author: Dan Novak
Journal: Trans. Amer. Math. Soc. 272 (1982), 645-667
MSC: Primary 06A15; Secondary 06A10
MathSciNet review: 662058
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we develop a general theory of continuity in partially ordered sets. Among the interesting special cases of this theory is the theory of continuous lattices developed by D. Scott, J. Lawson and others.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 06A15, 06A10

Retrieve articles in all journals with MSC: 06A15, 06A10


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1982-0662058-8
Keywords: Continuous extension, distributivity, well below relation, closure operator, Galois connection, strong continuity
Article copyright: © Copyright 1982 American Mathematical Society